Document Type

Article

Publication Date

2017

Keywords

Weierstrass points, Modular curves, Supersingular elliptic curves, Modular forms

Abstract

We study the arithmetic properties of Weierstrass points on the modular curves X0+(p) for primes p. In particular, we obtain a relationship between the Weierstrass points on X0+(p) and the j-invariants of supersingular elliptic curves in characteristic p.

Publication Title

Research in the Mathematical Sciences

Volume

4

Issue

1

First Page

25

DOI

10.1186/s40687-017-0115-z

Required Publisher's Statement

© The Author 2017

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS